|Turvada, AZT, Norvir & Rayataz
Sep 22, 2007
Can't I drop the norvir from this huge combo? It just seems like too many drugs to take. My t cell count before I added the reyataz was 690 and viral load 181.I am holding out on taking the Norvir due to extreme diahrea I had years ago when taking the liquid form. Must I take it too?
| Response from Dr. Young
Thanks for your post.
If one takes tenofovir (Viread, part of Truvada and Atripla) with atazanavir (Reyataz), then you must take ritonavir (Norvir) too. I'm assuming that your taking the booster dose of ritonavir (100 mg daily) with 300 mg atazanavir.
I guess I'd want to ask why you're taking this particular regimen-- is it your first regimen or a subsequent one?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Penis After Rubbing Vagina Worried I Have HIV
- Can Genital Warts Cause Burning And Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.